# SDR YENA201706240520

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 17,277 hours, 11,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE AFT CARGO DOOR SURROUND LOWER BEAM, UNDERNEATH FWD LATCH FITTING.   REPLACED IAW SRM 51-43-04 AND SRM  51-41-02, REV C.
